MathSciNet Relay Station
MathSciNet bibliographic data
MR2134454 (2006d:03063) 03C64 (03C98 03H05 14H52 30G06 33E05)
Peterzil, Ya'acov; Starchenko, Sergei Uniform definability of the Weierstrass $\wp$ functions and generalized tori of dimension one. Selecta Math. (N.S.) 10 (2004), no. 4, 525–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement